# SDR DHL2004803516

- Difficulty date: March 19, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Vertical Stab
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E FORMER CRACKED 0.500 (LT SIDE) AT ZFS 86.000.  PERFORMED STOP HOLE ON CRACK END AND FABRICATED ANGLE DOUBLER (ALCLAD 2024-T3AL 0.032) IAW SRM 55-2-0 PG 7-8.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 55-2-0 PG 7-8, SRM 51-1-20D PG 9.
